Open Access
Translator Disclaimer
2015 Degree 12 2-adic fields with automorphism group of order 4
Chad Awtrey, Brett Barkley, Nicole E. Miles, Erin Strosnider, Erin Strosnider
Rocky Mountain J. Math. 45(6): 1755-1764 (2015). DOI: 10.1216/RMJ-2015-45-6-1755

Abstract

This paper is concerned with the 513 isomorphism classes of degree~12 2-adic fields whose automorphism groups have order~4. For each extension, we identify a defining polynomial, the extension's ramification index, residue degree, discriminant, and the Galois group of the extension's normal closure. These results extend previous work of Jones and Roberts, Awtrey and Shill.

Citation

Download Citation

Chad Awtrey. Brett Barkley. Nicole E. Miles. Erin Strosnider. Erin Strosnider. "Degree 12 2-adic fields with automorphism group of order 4." Rocky Mountain J. Math. 45 (6) 1755 - 1764, 2015. https://doi.org/10.1216/RMJ-2015-45-6-1755

Information

Published: 2015
First available in Project Euclid: 14 March 2016

zbMATH: 1348.11090
MathSciNet: MR3473152
Digital Object Identifier: 10.1216/RMJ-2015-45-6-1755

Subjects:
Primary: 11S15, 11S20

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.45 • No. 6 • 2015
Back to Top